# SDR 2022F00316

- Difficulty date: August 6, 2022
- Submitted: August 11, 2022
- Operation: General aviation
- Make and model: Boeing 737
- Aircraft serial: 27458
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Flow Valve
- Part number: 3964421
- Part serial: 2818
- Condition: Failed
- Location: Zone 100
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RAPID DEPRESURIZATION. CABIN ALTITUDE WARNING UNCONTROLLED UNCONTROLLED. LEFT PACK TRIPOFF IN FLIGHT UNCONTROLLED. LEFT ENG BLEED SHUTOFF VALVE FAILED. CORRECTIVE ACTION: REMOVED AND REPLACED FLOW CONTROL VALVE IAW AMM 21-51-00/10. BLEED AIR REGULATOR WAS REPLACED IA AMM 36-11-16.
